# SDR DALA2024121711776

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 81,549 hours, 10,675 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3351 4R EMERGENCY EXIT DOOR SLIDE WILL NOT DISARM. CORRECTIVE ACTION: CLEANED FOD FROM GIRT BAR. OPS CHECK GOOD. (6918206)
